# SDR AU010321

- Difficulty date: April 10, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R3A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: 226332003
- Condition: Loose
- Location: Fuel Control
- Component: Fuel Control, Lyc, ALF502R3A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) NO3 ENGINE P3 SENSE LINE TO FCU LOOSE. THE AIRCRAFT HAD A NO3 ENGINE AND FCU CHANGED THE PREVIOUS DAY. PERSONNEL/MAINTENANCEERROR.
